MEDIX IBUPROFEN DOUBLE STRENGTH ibuprofen 400 mg soft gelatin capsule blister pack

البلد: أستراليا

اللغة: الإنجليزية

المصدر: Department of Health (Therapeutic Goods Administration)

اشتر الآن

العنصر النشط:

ibuprofen, Quantity: 400 mg

متاح من:

Nova Pharmaceuticals Australasia Pty Ltd

INN (الاسم الدولي):

Ibuprofen

الشكل الصيدلاني:

Capsule, soft

تركيب:

Excipient Ingredients: sorbitan mono-oleate; purified water; potassium hydroxide; macrogol 400; medium chain triglycerides; sorbitol solution (70 per cent) (non-crystallising); povidone; Gelatin; propylene glycol; butan-1-ol; isopropyl alcohol; strong ammonia solution; iron oxide black; ethanol; Shellac; sulfuric acid

طريقة التعاطي:

Oral

الوحدات في الحزمة:

48, 20, 24, 10

نوع الوصفة الطبية :

(S3) Pharmacist Only Medicine

الخصائص العلاجية:

For the effective and temporary relief of pain, discomfort and inflammation associated with migraine and tension headache, muscular aches, dental pain, aches and pains associated with colds and flu, period pain, arthritic pain. Reduces fever.

ملخص المنتج:

Visual Identification: Clear oval shaped soft gelatin capsules containing colourless to pale yellow coloured, transparent viscous liquid, printed '125' in black colour on capsule shell; Container Type: Blister Pack; Container Material: PVC/Al; Container Life Time: 36 Months; Container Temperature: Store below 25 degrees Celsius; Container Closure: Child resistant closure

الوضع إذن:

Licence status A

تاريخ الترخيص:

2013-04-23